MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY
Model Number 10274
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the heavily calcified posterior tibial artery.After a 45cm 5fr non-bsc sheath was placed and pre-dilatation was performed with 2mm and 2.5mm balloon catheters, a 24 x 2.50 rebel stent was selected for use.However, upon passing through the sheath, the delivery balloon catheter was damaged and the device was withdrawn.Subsequently, another 24 x 2.50 rebel stent was advanced; however, it was noted that the catheter broke about 25cm from the hub.The device was completely removed and the procedure was completed with a 2.5mm x 16mm rebel stent that was successfully deployed.No patient complications were reported and the patient was fine.

Brand Name
REBEL
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8376179
Report Number2134265-2019-01760
Device Sequence Number19165580
Product Code MAF
UDI-Device Identifier08714729843900
UDI-Public08714729843900
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P130030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2020
Device Model Number10274
Device Catalogue Number10274
Device Lot Number21200955
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1